# SDR TWAA9809804

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND RT WING LE WITH CRACKS IN SKIN AND RIVETS CRACKED AND LOOSE, 19 INCHES OTBD OF NR 5 LE SLAT OTBD 'UP' STOP.  REMOVED CRACKED SKIN AND REPAIRED PER SRM 57-30-4, PAGES 10 AND 11.  TOTAL TIME:  47,795 HOURS.  TOTAL CYCLES:  30,953.  (X)
